Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnant, took tab. misoprostol, continuous bleeding, prescribed texakind, Dear 21. Are these tabs useful?

hi doctor,am 25 yrs old.....i am pregnent and i wore tablets of misoprostol on july 18th....and its been more than 10 days am still bleeding ....i have consulted doctor but she did not respond anything.... and she gaven tablet of texakind( tranexamic acid and mefenamic acid ) and Dear 21(levorgestrel and ethinyloestradiol ).....Is this tablets useful for me.....Is it stop my bleeding?plz answer my Query soon.......
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The bleeding you are having could be due to an incomplete abortion. You need to rule this out after an ultrasound scan. After that, you can take the treatment prescribed to you by your doctor to stop the bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor